# SDR SWAA2014092232195

- Difficulty date: August 11, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N684WN
- Make and model: Boeing 7373T0
- Aircraft serial: 23941
- Aircraft time: 77,607 hours, 65,989 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6949680
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO INTERCOSTAL CRACKED BETWEEN BS 947 TO 967 BETWEEN STRINGER 24R TO 25R.  R & R INTERCOSTAL IAW SRM & DWG.
